# SDR ABXA20120122397

- Difficulty date: January 22, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111T10034
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEFT SIDE REPAIR (PICKLE FORK) REPAIR FOUND LEFT WING ROOT AREA AT REAR SPAR HAS WEB SECTION WITH A FASTENER HOLE NR 3 BEYOND BLUE PRINT LIMITS REF: DOC 47008ORD05 FIG 4 REV A.  OVERSIZED HOLES TO 1/64 OR 1.015" IAW B767 SRM 51-40-05, ACFT WAS GROUNDED.
